# SDR SIMA200715904

- Difficulty date: June 6, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 8,981 hours, 8,064 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: REBCA410A100KB
- Condition: Failed
- Location: Flight Deck
- Part time: 8,961 hours, 8,064 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED EMERGENCY ARM LIGHT MESSAGE FOLLOWED BY ELECTRICAL ABNORMAL MESSAGE, DIVERTED TO MEM.  REMOVED AND REPLACED POWER DISTRIBUTION BOX AND CONTROL RELAY IAW EMB AMM 24-13-02 WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
